# SDR AALA201703279050

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 3,720 hours, 368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 71190A1
- Condition: Leaking
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE EXITING L1 DOOR,  A HISSING SOUND WAS COMING FROM THE DOOR.  REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM RESERVOIR BOTTLE ASSEMBLY  IAW AMM 52-11-22.  OPERATONAL CHECK GOOD.
